# SDR FDKA200710541

- Difficulty date: October 10, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145
- Aircraft serial: 145214
- Aircraft time: 17,006 hours, 15,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SGEMBF145
- Condition: Inoperative
- Location: Row 12
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRL FLT 6063 MCO-CHS.  EMERGENCY LIGHT INOP ROW 12.  MX REMOVED AND REPLACED PATH LIGHTING, OPS GOOD.
